Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Nursing student-NEED HELP!
Feb 6, 2006

Hello, I have a question. I was in San Diego at a Hotel with my parents. When they went up to their hotel room, I ended up drinking too much, and blacked out (can't remember anything.) I remember talking to a white/some hispanic or italian guy. I think he walked me up to my room. I woke up and he was behind me, and kissed my back. I was so out of it, I can't remember what I had on. I remember him being nice if that helps. The worse part? I am married. I called my physician, and he started me on combivir and sustiva for PEP. I was on it, until day 10 I broken out in a non-itching rash everywhere. thighs, feet, legs, arms, neck. The place where there is BARELY anything is my stomach and back. It looks like razor burn, if I had to describe it. I have obsessively read about this, and this look like symptoms of Acute HIV. Does this sound like it to you? I am sorry, I am very anxious. (No fever=98.7 or 98.8), slight diarrhea, but have had that off and on since starting sustiva. PLEASE HELP :(

Response from Dr. Henry

Sounds more likely to be due to your HIV drugs than HIV. KH



Previous
Lipodissolve/FlabJab
Next
Drug Holiday

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement